Found 47 results
Filters: Author is Lai, Ming-Jun  [Clear All Filters]
2007
Lai, M. - J. & Petukhov, A. Method of virtual components for constructing redundant filter banks and wavelet frames. Appl. Comput. Harmon. Anal. 22, 304–318 (2007).
Lai, M. - J. & Schumaker, L. L. Spline functions on triangulations. Encyclopedia of Mathematics and its Applications 110, xvi+592 (Cambridge University Press, Cambridge, 2007).
Lai, M. - J. & Schumaker, L. L. Trivariate {$C^r$} polynomial macroelements. Constr. Approx. 26, 11–28 (2007).
2006
Cho, O. & Lai, M. - J. Wavelets and splines: {A}thens 2005 123–151 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J. Construction of multivariate compactly supported orthonormal wavelets. Adv. Comput. Math. 25, 41–56 (2006).
Lai, M. - J. Construction of multivariate compactly supported prewavelets in {$L_2$} space and pre-{R}iesz bases in {S}obolev spaces. J. Approx. Theory 142, 83–115 (2006).
Lai, M. - J. & Stöckler, J. Construction of multivariate compactly supported tight wavelet frames. Appl. Comput. Harmon. Anal. 21, 324–348 (2006).
Geronimo, J. S. & Lai, M. - J. Factorization of multivariate positive {L}aurent polynomials. J. Approx. Theory 139, 327–345 (2006).
Awanou, G., Lai, M. - J. & Wenston, P. Wavelets and splines: {A}thens 2005 24–74 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J., Le Méhauté, A. & Sorokina, T. An octahedral {$C^2$} macro-element. Comput. Aided Geom. Design 23, 640–654 (2006).
Lai, M. - J., Lian, J. -ao & Cassidy, P. F. Wavelets and splines: {A}thens 2005 287–313 (Nashboro Press, Brentwood, TN, 2006).
Baramidze, V. & Lai, M. - J. Wavelets and splines: {A}thens 2005 75–92 (Nashboro Press, Brentwood, TN, 2006).
Lai, M. - J. & Nam, K. Wavelets and splines: {A}thens 2005 314–327 (Nashboro Press, Brentwood, TN, 2006).
2005
Baramidze, V. & Lai, M. - J. Approximation theory {XI}: {G}atlinburg 2004 25–50 (Nashboro Press, Brentwood, TN, 2005).
Wang, X., Wang, H. & Lai, M. - J. Some results on numerical divided difference formulas. Sci. China Ser. A 48, 1441–1450 (2005).
Awanou, G. & Lai, M. - J. Trivariate spline approximations of 3{D} {N}avier-{S}tokes equations. Math. Comp. 74, 585–601 (2005).

Pages